| Catalog Number |
NPAS-100-RH |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/18/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported during the patient's percutaneous trans-hepatic cholangiography procedure, the introducer assembly became stuck and the user was unable to withdraw the guide wire, the dilator and the cannula assembly.